MathSciNet Relay Station
MathSciNet bibliographic data
MR705070 06F15
Zheleva, S. D. Half-homogeneously cyclically ordered groups. (Russian) Godishnik Vissh. Uchebn. Zaved. Prilozhna Mat. 17 (1981), no. 4, 123–136.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement